| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -5 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2022.The patient experienced excessive vaulting.On (b)(6) 2022 the lens was exchanged with a shorter length lens and the problem was resolved.